Inventiones mathematicae

, Volume 53, Issue 1, pp 45–58

The structure of minimizing hypersurfaces mod 4

  • Brian White
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [ASS] Almgren, F.J. Jr., Schoen, R., Simon, L.: Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals. Acta Mathematica,139, 217–265 (1977)Google Scholar
  2. [F1] Federer, H.: Geometric Measure Theory. Berlin-Heidelberg-New York: Springer 1969Google Scholar
  3. [F2] Federer, H.: The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension. Bull. Am. Math. Soc.,76, 767–771 (1970)Google Scholar
  4. [G] Giesecke, B.: Simpliziale Zerlegungsabzähler analytischer Räume. Math. Zeitschr.,83, 177–213 (1964)Google Scholar
  5. [N] Nitsche, J.C.C.: Vorlesungen über Minimalflächen. Berlin-Heidelberg-New York: Springer 1975Google Scholar
  6. [T] Taylor, J.E.: Regularity of the singular sets of two-dimensional area-minimizing flat chains modulo 3 in ℝ3. Invent. Math.,22, 119–159 (1973)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Brian White
    • 1
  1. 1.Mathematics Department, Fine HallPrinceton UniversityUSA

Personalised recommendations